Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joga

Joint Pain

Today my lower leg began to bother me...im assuming its from accutane...

My heels have also been bothering me on and off....

Im very active in sports, especially soccer....should I relax with it or what???

By the looks of it, Im going to have to eliminate another big part of my life due to acctuane, FANTASTIC!!!! Thank god I have alot of willpower or I really dont know what would happen because of accutane and acne...

Share this post


Link to post
Share on other sites

How long have you been on Accutane already?

I've been noticing a LOT of random joint pain but I think it's from the birth control pill I took for my acne.

I'm starting Accutane very soon and I'm worried about the joint pain getting worse. I'm pretty active too so it gets really annoying.

Share this post


Link to post
Share on other sites

Ive been on it for 9 weeks, but dont take birth control because im a guy lol

I actually had a soccer game last night, and during as well as after my game my muscles/joints were bothering me and they still do today. It may be because did some spinning on the stationary bike the night before and did warm up before my game. If i come to the conclusion it was indeed because of accutane I should probably cut back on the soccer. I never feel any muscle/joint pain in my upper body when working out so maybe ill do that more....

Share this post


Link to post
Share on other sites

When i started take accutane i my joints, back, and other bones started pain...

After that i started exercise and it helped..

You should go to gym, or just do simple exercise, ;)

It should help.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×